# SDR CALA0000474

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING TIP UPPER T/E SCREW HOLES ELONGATED.  THE ELONGATED HOLES WERE CUTOUT AND A REPAIR DOUBLER WAS  INSTALLED IAW SRM 52-01, FIGURE 5 AND 51-30-2.
